# SDR CKSA97241

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND RIGHT MLG WHEEL WELL STA 1370 CRACK ON OUTBOARD FLANGE OF FRAME APPROXIMATELY 30 INCHES ABOVE WHEEL WELL DOOR MARKED J-30.  REPAIRED (2024-T3) IAW BOEING SRM 51-10-02 AND 51-30-03.  BOEING MM 5-51-05. NON-ROUTINE TASK CARD NUMBER 101767.
